Blood Pressure – High

Blood Pressure - High

Question: A student is on meds for high blood pressure. She sometimes has difficulty during class- very dizzy (especially during forward bends), shortness of breath, and very little energy. She thinks that because of the meds, her blood pressure drops too low.

Advice?

Answer from another teacher: It seems to work best for my students on blood pressure medication to take the medication after class if they practice in the morning or in the morning if the practice at night.

Answer Excellent advice (about medication timing). ?

Make sure she is being monitored closely by her doctor. If she is coming to yoga consistently then the doctor can reduce the medication and eventually she can get off the medication (hot yoga has never once failed to cure high blood pressure as long as the student is consistent)?

She is correct that she is experiencing symptoms of low blood pressure.

Follow-up comment: She’s talked with her doctor and her medication has been cut in half!

Please use this topic for further discussion about high blood pressure and hot yoga.


Leave Your Comment

Your email will not be published or shared. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>